# SDR AALA201708239047

- Difficulty date: July 24, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 55,083 hours, 23,764 cycles
- Engine: Iae V2524A5
- Engine time: 57,334 hours, 24,858 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Solenoid Valve
- Part number: AA105100
- Part serial: EEB269
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 57,070 hours, 24,513 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DESCENDING AT 11,000 FEET,  THE ENGINE SPOOLED FROM FLIGHT IDLE,  AIRCRAFT YAWED, AND THE NR 2 ENGINE SHUT DOWN. CAPTAIN AND FIRST OFFICER COMPLETED ECAM.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.   MAINTENANCE REPORTED THE NR 2 ENGINE FAILED A BLEED VALVE TEST.  REPLACED RIGHT UPPER STAGE 7 CONTROL SOLENOID VALVE IAW AMM 75-32-51, PB0401 TEST SATISFACTORY.  AIRCRAFT WAS GROUNDED.
